Volume 3, Issue 5
The Lower Bounds of Eigenvalues by the Wilson Element in Any Dimension

Youai Li

10.4208/aamm.10-m1046

Adv. Appl. Math. Mech., 3 (2011), pp. 598-610.

Preview Full PDF BiBTex 1 272
  • Abstract

In this paper, we analyze the Wilson element method of the eigenvalue problem in arbitrary dimensions by combining a new technique recently developed in [10] and the a posteriori error result. We prove that the discrete eigenvalues are smaller than the exact ones.

  • History

Published online: 2011-03

  • AMS Subject Headings

65N30, 65N15, 35J25

  • Cited by